MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34502
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, g34502 e4355500 (subject of this report) was deployed tilted so filter was retrieved and a new filter was placed.No harm to the patient reported.

Brand Name
COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key16761208
Report Number3005580113-2023-00045
Device Sequence Number6046921
Product Code DTK
UDI-Device Identifier10827002345024
UDI-Public(01)10827002345024(17)260109(10)E4355500
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2023
Report Date (Section F) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberG34502
Device Catalogue NumberIGTCFS-65-1-FEM-CELECT-PT
Device Lot NumberE4355500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/28/2023
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer04/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2023
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown